Towards a compactification of the set of conditioned invariant subspaces

J. Trumpf, U. Helmke, P. A. Fuhrmann

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A compactification of the set of conditioned invariant subspaces of fixed dimension for an observable pair (C,A) is proposed. It contains the almost conditioned invariant subspaces of the same dimension. In certain cases the compactification is shown to be smooth and a complete geometric description is given in the case of a single-output system.

Original languageEnglish
Pages (from-to)101-111
Number of pages11
JournalSystems and Control Letters
Volume48
Issue number2
DOIs
StatePublished - 15 Feb 2003

Keywords

  • Compactification
  • Conditioned invariant subspace
  • Geometric control
  • Grassmann manifold
  • Parametrization problems

Cite this